Advertisement

A Survey On Some Special Classes of Bazilevič Functions and Related Function Classes

  • Pravati Sahoo
  • R. N. Mohapatra
Chapter
Part of the Trends in Mathematics book series (TM)

Abstract

This chapter is a survey in which we analyze recent developments of some interesting subclasses \({\mathcal U}(\lambda)\), \({\mathcal U}(\lambda,\mu)\), and \({\mathcal U}(\alpha,\lambda,\mu)\) of Bazilevič and non-Bazilevič functions. We discuss historic development of these classes and discuss numerous properties and interesting results pertaining to these classes.

Keywords

Convex Function Univalent Function Blaschke Product Starlike Function Negative Real Axis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Aksentiev, L. A.: Sufficient conditions for univalence of regular functions. Izv. Vyss. Ucben. Zaved. Math. (Russian)3(4), 3–7 (1958)Google Scholar
  2. 2.
    Bazilevič, I.E.: On a case of integrability in quadratures of the Löewner–Kufarev equation. Mat. Sb. 37(79), 471–476 (1955)MathSciNetGoogle Scholar
  3. 3.
    Brannan, D., Kirwan, W.: On some classes of bounded univalent functions. J. Lond. Math. Soc. 2(1), 431–443 (1969)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Chunyi G.: Fekete–Szegö problem for strongly Bazilević functions. Northest. Math. J. 12(4), 469–474 (1996)MATHGoogle Scholar
  5. 5.
    Darus, M.: Coefficient problem for Bazilević functions. J. Inst. Math. Comput. Sci. Math. Ser. 2, 431–443 (2000)Google Scholar
  6. 6.
    Duren, P. L.: Univalent Functions (Grundlehren dermathematischen Wissenschaften 659). Springer-Verlag, New York (1983)Google Scholar
  7. 7.
    de Branges, L.: A proof of Bieberbach conjecture. Acta Math. 154, 137–152 (1985)Google Scholar
  8. 8.
    Eenigenburg, P.J., Silvia, E.M.: A coefficient inequality for Bazilević functions. Ann. Univ. Mariae Curie-Sklodowska 27, 5–12 (1973)MathSciNetGoogle Scholar
  9. 9.
    Fournier, R.: On integral bounded analytic functions in the unit disk. Complex Var. Theory Appl. 11, 125–133 (1989)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Fournier, R., Mocanu, P.T.: Differential inequalities and starlikeness. Complex Var. Theory Appl. 48(4), 283–292 (2003)CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    Fournier, R., Ponnusamy, S.: A class of locally univalent functions defined by a differential inequality. Complex Var. Elliptic Equ. 52(1, Jannuary), 1–8 (2007)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Goodman, A.W.: Univalent functions (Vol. I and II). Mariner Publ. Co.Tampa, Florida (1983)Google Scholar
  13. 13.
    Halim, S.A., Thomas, D.K.: A note on Bazilevič functions. Int. J. Math. Math. Soc. 14(4), 821–823 (1991)CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    Heins, M.: A universal Blaschke product. Arch. Math. 6, 41–44 (1955)CrossRefMathSciNetGoogle Scholar
  15. 15.
    Jones, W.B., Ruscheweyh, S.: Blaschke product interpolation and its application to the design of digital filters. Constr. Approx. 3, 405–409 (1987)CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    Kaplan, W.: Close-to-convex Schlicht functions. Mich. Math. J. 1, 169–185 (1952)CrossRefMATHGoogle Scholar
  17. 17.
    Keogh, F.R., Merks, E.P. A coefficient inequality for certain classes of analytic functions. Proc. Am. Math. Soc. 20(1), 8–12 (1969)CrossRefMATHGoogle Scholar
  18. 18.
    Libera, R.J.: Univalent α-spiral functions. Canad. J. Math. 19, 449–456 (1967)CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    London, R.R., Thomas, D.K.: The derivative of Bazilevič functions, Proc. Am. Math. Soc. 104(1), 235–238 (1988)MATHMathSciNetGoogle Scholar
  20. 20.
    Miller, S.S.: On the Hardy class of a Bazilevič function and its derivative. Proc. Am. Math. Soc. 30, 125–138 (1971)MATHGoogle Scholar
  21. 21.
    Miller, S.S., Mocanu, P.T.: Differential subordinations and univalent functions. Mich. Math. J. 28, 151–171 (1981)MathSciNetGoogle Scholar
  22. 22.
    Miller, S.S., Mocanu, P.T.: Differential Subordinations and Applications. Dekker, New York (2000)MATHGoogle Scholar
  23. 23.
    Mocanu, P.T.: Some starlikeness conditions for analytic functions. Rev. Roum. Math. Pure Appl. 33, 117–124 (1988)MathSciNetGoogle Scholar
  24. 24.
    Mocanu, P.T.: Some starlikeness conditions. Mathematica 35(58), 175–178 (1993)MathSciNetGoogle Scholar
  25. 25.
    Mocanu, P.T.: Simple criteria for starlikeness and convexity. Lib. Math. 13, 27–40 (1993)MATHMathSciNetGoogle Scholar
  26. 26.
    Mochizuki, N., Sano, T.: Some conditions for the strongly starlikeness of holomorphic functions. Interdiscip. Inf. Sci. 3, 87–90 (1997)MATHMathSciNetGoogle Scholar
  27. 27.
    Nehari, Z.: Conformal Mapping. Mcgraw Hill, New York, (1952)MATHGoogle Scholar
  28. 28.
    Obradović, M.: Starlikeness and certain class of rational functions. Math. Nachr. 175, 263–268 (1995)CrossRefMATHMathSciNetGoogle Scholar
  29. 29.
    Obradović, M.: A class of univalent functions. Hokkaido Math. J. 27, 329–315 (1998)CrossRefMATHMathSciNetGoogle Scholar
  30. 30.
    Obradović, M.: On two classes of univalent functions. Rev. Roum. Math. Pure Appl. 44(4), 623–628 (1999)MATHGoogle Scholar
  31. 31.
    Obradović, M.: A class of univalent functions II. Hokkaido Math. J. 28, 557–562 (1999)CrossRefMATHMathSciNetGoogle Scholar
  32. 32.
    Obradović, M., Ponnusamy, S.: New criteria and distortion theorems for univalent functions. Complex Var. Theory Appl. 44, 173–191 (2001) (Also Reportsof the Department of Mathematics, Preprint 190, June 1998, University of Helsinki, Finland)CrossRefMATHGoogle Scholar
  33. 33.
    Obradović, M., Ponnusamy, S.: Univalence and starlikeness of certain integral transforms defined by convolution of analytic functions. J. Math. Anal. Appl. 336(2), 758–767 (2007)CrossRefMATHMathSciNetGoogle Scholar
  34. 34.
    Obradović, M., Ponnusamy, S.: Coefficient characterisation for certain univalent functions. Bull. Belg. Math. Soc. Simon Stevin. 16, 251–263 (2009)MATHMathSciNetGoogle Scholar
  35. 35.
    Obradović, M., Ponnusamy, S.: On certain subclasses of univalent functions and radius properties. Rev. Roum. Math. Pure Appl. 54, 317–329 (2009)MATHGoogle Scholar
  36. 36.
    Obradović, M., Ponnusamy, S.: New criteria and distortion theorems for univalent functions. Complex Var. Theory Appl. 44, 173–191 (2011)CrossRefGoogle Scholar
  37. 37.
    Obradović, M., Ponnusamy, S.: Product of univalent functions. Math. Comput. Model. 57, 793–799 (2013)CrossRefGoogle Scholar
  38. 38.
    Obradović, M., Moldoveanu, S., Pascu, S. S.: Starlikeness of certain class of univalent functions. Filomat(Niś) 10, 117–172 (1996)MATHGoogle Scholar
  39. 39.
    Obradović, M., Pascu, N.N., Rodomir, I.: A class of univalent functions. Math. Jpn. 44(3), 565–568 (1996)MATHGoogle Scholar
  40. 40.
    Obradović, M., Ponnusamy, S., Singh, V., Vasundhra, P.: Univalency, starlikeness and convexity applied to certain classes of rational functions. Analysis (Munich) 22,225–242 (2002)MATHMathSciNetGoogle Scholar
  41. 41.
    Obradović, M., Ponnusamy, S., Vasundhra, P.: Univalence and starlikeness of nonlinear integral transform of certain class of analytic functions. Proc. Indian Acad. Sci. (Math. Sci.) 119(5), 1593–610 (2009)Google Scholar
  42. 42.
    Owa, S., Obradović, M.: Certain subclasses of Bazilevic functions of type α. Int. J. Math. Math. Sci. 9(2), 347–359 (1986)CrossRefMATHGoogle Scholar
  43. 43.
    Ozaki, S., Nunokawa, M.: The Schwarzian derivative and univalent functions. Proc. Am. Math. Soc. 33(2), 392–394 (1972)CrossRefMATHMathSciNetGoogle Scholar
  44. 44.
    Ponnusamy, S.: On Bazilevic functions. Ann. Univ. Mariae Curie-Sklodowska XIII(14), 115–126 (1988)MathSciNetGoogle Scholar
  45. 45.
    Ponnusamy, S.: Differential subordinations concerning starlike functions. Proc. Indian Acad. Sci. (Math. Sci.) 104, 397–411 (1994)CrossRefMATHMathSciNetGoogle Scholar
  46. 46.
    Ponnusamy, S.: P\(\acute\rm o\)lya Schoenberg conjectureby Carathéodory functions. J. Lond. Math. Soc. 51(2)93–104 (1995)CrossRefMATHMathSciNetGoogle Scholar
  47. 47.
    Ponnusamy, S.: Differential subordination and Bazilevič functions. Proc. Indian Acad. Sci. (Math. Sci.) 105(2), 169–186 (1995)CrossRefMATHMathSciNetGoogle Scholar
  48. 48.
    Ponnusamy, S., Sahoo, P.: Geometric properties of certain linear integral transforms. Bull. Belg. Math. Soc. Simon Stevin. 12, 95–108 (2005)MATHMathSciNetGoogle Scholar
  49. 49.
    Ponnusamy, S., Sahoo, P.: Special classes of univalent functions with missing coefficients and integral transforms. Bull. Malays. Math. Sci. Soc. 28(2), 141–156 (2005)MATHMathSciNetGoogle Scholar
  50. 50.
    Ponnusamy, S., Sahoo, S.K.: Study of some subclasses of univalent functions and their radius properties. Kodai Math. J. 29(3), 391–405 (2006)CrossRefMATHMathSciNetGoogle Scholar
  51. 51.
    Ponnusamy, S., Singh, V.: Convolution properties of some classes analytic functions. Zap. Nauchnych Semin. POMI 226, 138–154 (1996)Google Scholar
  52. 52.
    Ponnusamy, S., Singh, V.: Criteria for strongly starlike functions. Complex Var. Theory Appl. 32(3), 263–287 (2003)CrossRefMathSciNetGoogle Scholar
  53. 53.
    Ponnusamy, S., Vasundhra, P.: Univalent functions with missing Taylor coefficients. Hokkaido Math. J. 33, 341–355 (2004)CrossRefMATHMathSciNetGoogle Scholar
  54. 54.
    Ponnusamy, S., Vasundhra, P.: Criteria for univalence, starlikeness and convexity. Ann. Polon. Math. 85, 121–133 (2005)CrossRefMATHMathSciNetGoogle Scholar
  55. 55.
    Ponnusamy, S., Singh, V., Vasundhra, P.: Starlikeness and convexity of an integral transform. Integral Transform. Spec. Funct. 15(3), 267–280 (2004)CrossRefMATHMathSciNetGoogle Scholar
  56. 56.
    Ronning, F., Ruscheweyh, S., Samaris, N.: Sharp starlikeness conditions for analytic function with bounded derivative. J. Aust. Math. Soc. (Ser. A) 69, 303–315 (2000)CrossRefMathSciNetGoogle Scholar
  57. 57.
    Ruscheweyh, S.: Convolutions in Geometric Function Theory. Les Presses de l’Université de Montréal, Montréal (1982)MATHGoogle Scholar
  58. 58.
    Ruscheweyh, S., Sheil-Small, T.: Hadamard products of Schlicht functionsand Polya–Schenberg conjecture. Comment. Math. Helv. 48, 119–135 (1973)CrossRefMATHMathSciNetGoogle Scholar
  59. 59.
    Sahoo, P., Singh, S.: Fekete–Szego problems for a special class of analytic functions. J. Orissa Math. Soc. 27(1/2), 53–60 (2008)MATHMathSciNetGoogle Scholar
  60. 60.
    Sahoo, P., Singh, S.: Application of differential subordination for the starlikeness criteria for analytic functions. Bull. Calcutta Math. Soc. 101(6), 601–608 (2009)MathSciNetGoogle Scholar
  61. 61.
    Sahoo, P., Singh, S., Zhu, Y.: Some starlikeness conditions for the analytic functions and integral transform. J. Nonlinear Anal. Appl. 2011(jnaa91), 1–0 (2011)Google Scholar
  62. 62.
    Samaris, N.: Differential inequalities and starlike functions. Complex Var. 48(3), 263–275 (2003)CrossRefMATHMathSciNetGoogle Scholar
  63. 63.
    Sheil-Small, T.: On Bazilevič functions. Quart. J. Math. Oxf. 23, 135–142 (1972)CrossRefMATHMathSciNetGoogle Scholar
  64. 64.
    Sheil-Small, T.: Some remarks on Bazilevič functions. J. Anal. Math. 43, 1–11 (1983/1984)Google Scholar
  65. 65.
    Singh, R.: On Bazilevič functions, Proc. Am. Math. Soc. 38(2), 261–271 (1973)MATHGoogle Scholar
  66. 66.
    Singh, V.: On a class of univalent functions. Int. J. Math. Math. Sci. 23, 855–858 (2000)CrossRefMATHMathSciNetGoogle Scholar
  67. 67.
    Tuneski, N., Darus, M.: Fekete-Szegöfunctional for non-Bazilević functions. Acta Math. Acad. Paed. Nyházi. 18, 63–65 (2002)MATHMathSciNetGoogle Scholar
  68. 68.
    Vasundhra, P.: Sharpness results of certain class of analytic functions. Bull. Inst. Math. Acad. Sin. (New Ser.) 5(1), 11–24 (2010)MATHMathSciNetGoogle Scholar
  69. 69.
    Wang, Z., Gao, C., Liao, M.: On certain generalized class of non-Bazilević functions. Acta Math. Acad. Paed. Nyházi. 21, 147–154 (2005)MATHMathSciNetGoogle Scholar
  70. 70.
    Yoshikawa, H., Yoshikai, T.: Some notes on Bazilevičfunctions, J. Lond. Math. Soc. 20, 79–85 (1979)CrossRefMATHMathSciNetGoogle Scholar
  71. 71.
    Zhu, Y.: Some starlikeness criterions for analytic functions. J. Math Anal. Appl. 335, 1452–1459 (2007)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer India 2014

Authors and Affiliations

  1. 1.Department of MathematicsBanaras Hindu UniversityBanarasIndia
  2. 2.Mathematics DepartmentUniversity of Central FloridaOrlandoUSA

Personalised recommendations